# SDR COEA2012031407911

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,730 hours, 43,448 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: S53578102201
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR / LEVEL 2 CORROSION:  RT MAIN GEAR TRUNNION SUPPORT FITTING UPPER EDGE HAS CORROSION AROUND SOME FASTENERS.  SUBMIT DATA TO ATR AND REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS.
